# SDR YENA20160316242

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 38,090 hours, 13,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WERE ILLUMINATED AFTER PUSH BACK.  EVENTUALLY RESET WAS SUCCESSFUL.  ACCOMPLISHED CABIN EMERGENCY LIGHT OPS CHECK IAW AMM 33-51-00.  COULD NOT DUPLICATE FAULT, IAW TSM 33-51-00-810-881 A. R & R EMERGENCY EXIT LIGHT SWITCH 4WL, IAW ESPM 20-45-21, OPS CHECK OF EMERGENCY LIGHTS IS NORMAL .
